# SDR SWI2025F01820

- Difficulty date: August 16, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R FOUND TO BE CORRODED BETWEEN BS 319.70 - 333, BEHIND ELECTRICAL CONNECTOR  BRACKET. REMOVED THE STRINGER IAW SRM 51-42-06-001-001-A01, REV OA, AND 51-42-21-001-001-A01, REV OA.  FABRICATED LOCATED AND DRILLED A NEW STRINGER IAW DRAWING SH670-32428-3 AND SAMPLE IAW SRM 51-24-16-001-001-A01 AND 51-40-11-001-001-A01, REV OA.  INSTALLED NEWLY FABRICATED STRINGER BETWEEN BS 319 - 333 IAW SRM 51-42-06-001-001-A01, REV OA.
